# SDR MTNA092620130001

- Difficulty date: September 26, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 33,700 hours, 36,723 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1002511Y00
- Part serial: 829
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER COMPLETION OF FLIGHT, F/O`S LEFT BRAKE BECAME INOPERATIVE.  AFTER TROUBLESHOOTING, REPLACED F/O`S BRAKE MASTER CYLINDER IAW JIC 32-42-13, BRAKES BLED IAW JIC 32-42-00, CHECKED GOOD AND ACFT RETURN TO SERVICE.
